MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR RAZ STEM SZ 4; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR RAZ STEM SZ 4; HIP COMPONENT
Model Number PYRD0004
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, cup appears to be incorrectly positioned.Head was removed along with shell and came out with the neck extraction device.Appears that there was a little ingrowth on the cup and stem.(right hip).Photos of explants and x ray are being sent.

Brand Name
PROFEMUR RAZ STEM SZ 4
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10828992
Report Number3010536692-2020-00696
Device Sequence Number4089082
Product Code LPH
UDI-Device IdentifierM684PYRD00041
UDI-PublicM684PYRD00041
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K021346
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPYRD0004
Device Catalogue NumberPYRD0004
Device Lot Number047426333
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/26/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2020
Initial Report FDA Received Date11/12/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;